# SDR DALA2017060904615

- Difficulty date: June 8, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 41,432 hours, 21,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM FLANGE AT FR43 WHEEL WELL LOCATION 3RD HOLE FORWARD FROM AFT 1/4" HOLE CRACKED. SEE NR FOR ADDITIONAL INFORMATION 030-0001:5310-01450-01/001 00142 REPAIR COMPLETE PER 5310-0145-02 IN ACCORDANCE WITH SB A320-53-1251 REV 1.
